Подписаться
lucia scardia
lucia scardia
Подтвержден адрес электронной почты в домене hw.ac.uk
Название
Процитировано
Процитировано
Год
Quasistatic delamination problem
T Roubíček, L Scardia, C Zanini
Continuum Mechanics and Thermodynamics 21 (3), 223-235, 2009
702009
Asymptotic behaviour of a pile-up of infinite walls of edge dislocations
MGD Geers, RHJ Peerlings, MA Peletier, L Scardia
Archive for Rational Mechanics and Analysis 209 (2), 495-539, 2013
692013
Geometric rigidity for incompatible fields, and an application to strain-gradient plasticity
S Müller, L Scardia, CI Zeppieri
Indiana University Mathematics Journal, 1365-1396, 2014
522014
Line-Tension Model for Plasticity as the -Limit of a Nonlinear Dislocation Energy
L Scardia, CI Zeppieri
SIAM Journal on Mathematical Analysis 44 (4), 2372-2400, 2012
402012
Mechanics of dislocation pile-ups: a unification of scaling regimes
L Scardia, RHJ Peerlings, MA Peletier, MGD Geers
Journal of the Mechanics and Physics of Solids 70, 42-61, 2014
352014
The nonlinear bending–torsion theory for curved rods as -limit of three-dimensional elasticity
L Scardia
Asymptotic Analysis 47 (3-4), 317-343, 2006
352006
Convergence of interaction-driven evolutions of dislocations with Wasserstein dissipation and slip-plane confinement
MG Mora, MA Peletier, L Scardia
SIAM Journal on Mathematical Analysis 49 (5), 4149-4205, 2017
332017
Boundary layer energies for nonconvex discrete systems
L Scardia, A Schlömerkemper, C Zanini
Mathematical Models and Methods in Applied Sciences 21 (04), 777-817, 2011
332011
Asymptotic models for curved rods derived from nonlinear elasticity by Γ-convergence
L Scardia
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 139 (5 …, 2009
332009
Convergence of equilibria of thin elastic plates under physical growth conditions for the energy density
MG Mora, L Scardia
Journal of Differential Equations 252 (1), 35-55, 2012
322012
Stochastic homogenisation of free-discontinuity problems
F Cagnetti, G Dal Maso, L Scardia, CI Zeppieri
Archive for Rational Mechanics and Analysis 233 (2), 935-974, 2019
222019
An extension theorem in SBV and an application to the homogenization of the Mumford–Shah functional in perforated domains
F Cagnetti, L Scardia
Journal de mathématiques pures et appliquées 95 (4), 349-381, 2011
222011
Γ-convergence of free-discontinuity problems
F Cagnetti, G Dal Maso, L Scardia, CI Zeppieri
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (4), 1035-1079, 2019
202019
The equilibrium measure for a nonlocal dislocation energy
MG Mora, L Rondi, L Scardia
Communications on Pure and Applied Mathematics 72 (1), 136-158, 2019
202019
Boundary-layer analysis of a pile-up of walls of edge dislocations at a lock
A Garroni, P van Meurs, MA Peletier, L Scardia
Mathematical Models and Methods in Applied Sciences 26 (14), 2735-2768, 2016
152016
Convergence and non-convergence of many-particle evolutions with multiple signs
A Garroni, P van Meurs, MA Peletier, L Scardia
Archive for Rational Mechanics and Analysis 235 (1), 3-49, 2020
142020
The ellipse law: Kirchhoff meets dislocations
JA Carrillo, J Mateu, MG Mora, L Rondi, L Scardia, J Verdera
Communications in Mathematical Physics 373 (2), 507-524, 2020
142020
Damage as Γ-limit of microfractures in anti-plane linearized elasticity
L Scardia
Mathematical Models and Methods in Applied Sciences 18 (10), 1703-1740, 2008
142008
Towards uniformly -equivalent theories for nonconvex discrete systems
L Scardia, A Schlömerkemper, C Zanini
Discrete & Continuous Dynamical Systems-B 17 (2), 661, 2012
122012
Korn and Poincaré-Korn inequalities for functions with a small jump set
F Cagnetti, A Chambolle, L Scardia
Mathematische Annalen, 1-38, 2021
112021
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20